Alert archive / Montana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 77, NWS Glasgow, MT
NWS Glasgow, MT issued this severe thunderstorm warning at Jul 28, 2012, 10:21 PM MDT for 4 counties in Montana. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2012, 10:21 PM MDT (04:21 UTC)
- Expired
- Jul 28, 2012, 11:15 PM MDT
- In force
- 54 min
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
Counties Dawson County, MT, Prairie County, MT, Richland County, MT, Wibaux County, MT
The radar
The Glasgow radar (KGGW), 217 km from the middle of the area, began a volume at 04:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 10:55 PM MDT | TSTM WND GST 60 | 6 Nw Wibaux, MT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 4.4 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4585 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
487
WUUS55 KGGW 290421
SVRGGW
MTC021-079-083-109-290515-
/O.NEW.KGGW.SV.W.0077.120729T0421Z-120729T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
1021 PM MDT SAT JUL 28 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DAWSON COUNTY IN NORTHEAST MONTANA...
SOUTHEASTERN RICHLAND COUNTY IN NORTHEAST MONTANA...
SOUTHERN PRAIRIE COUNTY IN NORTHEAST MONTANA...
WIBAUX COUNTY IN NORTHEAST MONTANA...
* UNTIL 1115 PM MDT.
* AT 1019 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM SAVAGE TO 7 MILES SOUTH OF GLENDIVE TO 47 MILES SOUTHWEST
OF GLENDIVE...AND WERE MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
WIBAUX AND CARLYLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
DAMAGING WINDS UP TO 60 MPH WERE REPORTED AT THE GLENDIVE AIRPORT
WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND
STAY AWAY FROM WINDOWS!
&&
LAT...LON 4657 10525 4657 10542 4704 10479 4756 10445
4741 10404 4664 10405 4664 10435 4667 10436
4668 10443 4668 10460 4665 10461 4665 10473
4661 10474 4661 10485 4657 10486 4657 10498
4654 10499 4654 10524
TIME...MOT...LOC 0421Z 297DEG 30KT 4743 10438 4700 10467
4654 10528
$$
PROTON
WEATHER.GOV/GLASGOW2 follow-up statements
993
WWUS55 KGGW 290445
SVSGGW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1045 PM MDT SAT JUL 28 2012
MTC021-079-083-109-290515-
/O.CON.KGGW.SV.W.0077.000000T0000Z-120729T0515Z/
DAWSON-PRAIRIE-RICHLAND-WIBAUX-
1045 PM MDT SAT JUL 28 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT
FOR WIBAUX...SOUTHEASTERN RICHLAND...SOUTHERN PRAIRIE AND
SOUTHEASTERN DAWSON COUNTIES...
AT 1043 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES SOUTHEAST OF SAVAGE TO HODGES TO 16 MILES
SOUTH OF MILDRED...AND MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE...
WIBAUX...YATES...SAINT PHILLIP AND CARLYLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DAMAGING WINDS UP TO 60 MPH WERE REPORTED AT THE GLENDIVE AIRPORT
WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND
STAY AWAY FROM WINDOWS!
&&
LAT...LON 4657 10525 4657 10542 4704 10479 4756 10445
4741 10404 4664 10405 4664 10435 4667 10436
4668 10443 4668 10460 4665 10461 4665 10473
4661 10474 4661 10485 4657 10486 4657 10498
4654 10499 4654 10524
TIME...MOT...LOC 0444Z 297DEG 30KT 4734 10413 4691 10442
4645 10503
$$
PROTON
WEATHER.GOV/GLASGOW999
WWUS55 KGGW 290508
SVSGGW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1108 PM MDT SAT JUL 28 2012
MTC021-079-083-109-290518-
/O.EXP.KGGW.SV.W.0077.000000T0000Z-120729T0515Z/
DAWSON-PRAIRIE-RICHLAND-WIBAUX-
1108 PM MDT SAT JUL 28 2012
...THE SEVERE THUNDERSTORM WARNING FOR WIBAUX...SOUTHEASTERN
RICHLAND...SOUTHERN PRAIRIE AND SOUTHEASTERN DAWSON COUNTIES WILL
EXPIRE AT 1115 PM MDT...
AT 1105 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
LEADING EDGE OF THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES
NORTHEAST OF WIBAUX TO 11 MILES SOUTH OF WIBAUX TO 38 MILES SOUTHEAST
OF TERRY...MOVING TO THE SOUTHEAST AT 35 MPH. THE THUNDERSTORMS HAVE
WEAKENED AND WERE NO LONGER CONSIDERED SEVERE SO THE WARNING WAS
ALLOWED TO EXPIRE.
LAT...LON 4657 10525 4657 10542 4704 10479 4756 10445
4741 10404 4664 10405 4664 10435 4667 10436
4668 10443 4668 10460 4665 10461 4665 10473
4661 10474 4661 10485 4657 10486 4657 10498
4654 10499 4654 10524
TIME...MOT...LOC 0508Z 297DEG 30KT 4725 10387 4682 10416
4636 10477
$$
PROTON
WEATHER.GOV/GLASGOWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 9:32 PM MDT, 49 minutes earlier.
Area forecast discussion, Jul 28, 9:32 PM MDT, 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 932 PM MDT SAT JUL 28 2012 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH MONDAY... SCATTERED THUNDERSTORMS AND RAIN SHOWERS EASILY MANAGED TO BRING STRONG WINDS ALOFT TO THE SURFACE RESULTING IN STRONG GUSTY WINDS AND NOT A LOT OF ASSOCIATED QPF. SEVERAL WIND GUSTS TO AROUND 60 MPH PROMPTED A COUPLE OF SEVERE WARNINGS FOR WINDS ONLY. WIND GUSTS ARE EXPECTED TO DIMINISH AS THE SUN SETS. UPDATED AGAIN BASED ON RADAR TRENDS. BOTH THE GFS AND NAM HAVE BEEN CLUELESS BUT THE RAP MODEL AT LEAST GAVE HINTS OF PRECIPITATION. SO BASED ON THE RAP WILL SPREAD ISOLATED ACROSS THE CWA TONIGHT SINCE THUNDERSTORMS CAN ALREADY BE SEEN UPSTREAM MOVING IN OUR DIRECTION. SCT PREVIOUS UPDATE DISCUSSION... THE MODELS HAVE NOT BEEN MUCH HELP IN THE WAY OF PREDICTING WHERE THUNDERSTORMS WILL DEVELOP. EARLY THIS EVENING A NORTH-SOUTH LINE DEVELOPED IN BLAINE AND FERGUS COUNTIES THAT HAVE SINCE DRIFTED EAST INTO PHILLIPS COUNTY. THE LINE HAD VIL UP TO 50 THAT HAS NOW DIMINISHED TO LESS THAN 30. SO DO NOT EXPECT MUCH IN THE WAY OF HAIL. THE CONCERN WAS STRONG WIND GUSTS...WITH 48 MPH WINDS WITH GUSTS TO 59 MPH AT HAVRE RECORDED EARLIER. CALLS TO SPOTTERS IN PHILLIPS COUNTY HAVE ONLY FOUND WIND GUSTS TO AROUND 30-35 MPH. SO EXPECT THIS LINE TO HOLD TOGETHER A LITTLE WHILE LONGER TO MAINLY PRODUCE RAIN WITH MODERATE WIND GUSTS. HOWEVER WILL CONTINUE TO MONITOR FOR WINDS. THE 00Z GGW SOUNDING REVEALED WEAK INSTABILITY SO DO NOT EXPECT STORMS TO GO SEVERE AT THIS TIME. SCT PREVIOUS DISCUSSION... WATER VAPOR IMAGERY AND 500 MB HEIGHT FIELD LOOK MUCH THE SAME AS THEY DID AT THIS TIME YESTERDAY...BUT TODAY...THE STRENGTH AND EXTENT OF THE UPPER LEVEL DOME OF HIGH PRESSURE OVER THE CENTRAL HIGH PLAINS IS BEING CHALLENGED BY MULTIPLE EMBEDDED SMALLER SCALE SHORT WAVE DISTURBANCES RIDING OVER THE TOP OF THE RIDGE. FORECAST CHALLENGES WILL FOCUS ON HOW STRONG OR SEVERE THE THUNDERSTORM THREAT IS TONIGHT. IT SEEMS THAT EVERY SHORT TERM MODEL SOLUTION HAS A DIFFERENT IDEA ON WHAT IS GOING TO OR NOT GOING TO HAPPEN. A FEW CLOUDS AND SOME SCATTERED STORMS CURRENTLY GETTING STARTED OUT THERE OVER CENTRAL AND WESTERN MONTANA. SPC OUTLOOK FOR THIS AFTERNOON AND EVENING PUTS A SLIGHT RISK AREA OVER OUR SOUTH-CENTRAL AND SOUTH-WESTERN ZONES. THE GRID TIME FOR NOW THROUGH 00Z SHOWS SIGNIFICANT MODEL QPF OUTPUT DISCREPANCIES. GFS WANTS TO KEEP THE ENTIRE CWA DRY WHILE THE NAM WANTS TO BRING IN AT LEAST A WETTING RAIN TO OUR SOUTH-WESTERN...NORTH- WESTERN...AND FAR NORTH-EASTERN ZONES. THE HRRR WANTS TO PUSH THROUGH A SCATTERED NORTH-TO-SOUTH ORIENTED LINE OF STORMS...BUT EACH SUCCESSIVE MODEL RUN DELAYS THE ONSET OF STORMS AND BREAKS UP THE LINE EVEN MORE. HARD TO KNOW WHICH MODEL TO TRUST AT THIS TIME. TONIGHT THROUGH SUNDAY...SHORT TERM MODELS SHOW BETTER AGREEMENT AND KEEP SOME LINGERING PRECIPITATION NEAR THE SOUTHERN AND NORTH- EASTERN PERIMETERS OF OUR CWA. SUNDAY NIGHT THROUGH MONDAY...THE UPPER LEVEL RIDGE AXIS RE- STRENGTHENS THROUGH MONTANA AND CUTS OF THE MOISTURE FLOW...ALLOWING FOR HOT TEMPERATURES AND SUNNY SKIES TO DOMINATE THROUGH THE FORECAST PERIOD. BMICKELSON .LONG TERM...MONDAY NIGHT THROUGH SATURDAY... GOOD MODEL CONSISTENCY IN THE SYNOPTIC PATTERN LEADS TO HIGH CONFIDENCE THAT OUR AREA WILL REMAIN LARGELY UNDER THE INFLUENCE OF AN UPPER LEVEL RIDGE CENTERED OVER THE SRN HI PLAINS THROUGH WED NIGHT. THE TRICKY PART OF THE FORECAST IS TIMING OF WEAK SHORTWAVES RIDING THROUGH THE RIDGE AXIS. THERE DOES SEEM TO BE DECENT AGREEMENT AT LEAST AMONG A FEW OF THE MODELS THAT MON NIGHT AND EARLY TUESDAY WILL BE UNSETTLED AS CONVECTION INITIATES ALONG A SURFACE BOUNDARY ACROSS NORTHEAST MT AND MOVES EAST. SO HAVE RELATIVELY HIGHER POPS IN THE CHANCE CATEGORY FOR THAT PERIOD. TEMPERATURES WILL REMAIN WARMER THAN NORMAL THROUGH THE MIDDLE OF THE WEEK. BY LATE WEDNESDAY INTO THURSDAY AN UPPER LEVEL TROUGH MOVING ONSHORE OVER BRITISH COLUMBIA WILL TRACK EASTWARD AND SUPPRESS THE RIDGE AXIS...USHERING COOLER...NEAR TO BELOW NORMAL...AIR SOUTH INTO MT BY THE END OF THE WEEK. RAIN CHANCES WILL DEPEND ON HOW FAR SOUTH THE ENERGY WITH THIS SHORTWAVE ACTUALLY TRACKS. FOR NOW...LEFT POPS IN THE SLIGHT CHANCE OR LESS CATEGORY. MOYER && .AVIATION... 29/00Z...VFR. LINE OF TSRA MOVING TOWARDS KGGW AT 00Z EXPECTED TO ARRIVE BY 03Z IF IT HOLDS TOGETHER. EXPECT WIND GUSTS TO 40 KNOTS AS THE MAIN ISSUE WITH THIS LINE. BRIEF MVFR VISIBILITIES POSSIBLE WITH BLOWING DUST FROM STORM OUTFLOW. HRRR IS A LITTLE SLOW... HOWEVER DOES HAVE THE LINE OF TSRA AND IS USABLE TO PROVIDE FAIR CONFIDENCE IN THE STORMS FOR KGGW. FOR THE OTHER TERMINALS THE STORMS ARE EXPECTED TO WEAKEN BEFORE THEY REACH THOSE SITES. PROTON && .GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jul 28, 2:34 PM MDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 234 PM MDT SAT JUL 28 2012 MTZ016>027-059>062-292045- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 234 PM MDT SAT JUL 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A CHANCE FOR SCATTERED THUNDERSTORMS WILL LAST THROUGHOUT THE EVENING ACROSS NORTHEAST MONTANA. CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND LARGE HAIL WILL BE THE MAIN THREATS NEAR THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 28, 7:33 PM MDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
733 PM MDT SAT JUL 28 2012
MTZ017-020-022-023-059-061-290230-
GARFIELD-MCCONE-PHILLIPS-ROOSEVELT-VALLEY-
733 PM MDT SAT JUL 28 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
VALLEY COUNTY IN NORTHEAST MONTANA...
SOUTHWESTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...
NORTHEASTERN PHILLIPS COUNTY IN NORTHEAST MONTANA...
WESTERN MCCONE COUNTY IN NORTHEAST MONTANA...
NORTHERN GARFIELD COUNTY IN NORTHEAST MONTANA...
UNTIL 830 PM MDT.
AT 730 PM MDT...THE PUBLIC REPORTED STRONG THUNDERSTORM WIND ALONG A
LINE EXTENDING FROM 12 MILES EAST OF WHITEWATER TO 6 MILES WEST OF
GLASGOW TO 5 MILES SOUTHWEST OF BRUSETT...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN THE ADVISORY INCLUDE...
GLASGOW...
HELL CREEK REC AREA...
DUCK CREEK REC AREA AND THE PINES REC AREA...
FORT PECK... JORDAN... NASHUA AND SAINT MARIE...
ROCK CREEK REC AREA AND FRAZER...
LAT...LON 4900 10611 4891 10611 4891 10615 4883 10615
4882 10602 4857 10602 4856 10584 4823 10564
4728 10593 4728 10749 4820 10687 4851 10721
4851 10719 4857 10719 4857 10728 4900 10777
TIME...MOT...LOC 0133Z 270DEG 27KT 4871 10733 4820 10673
4736 10730
PROTON
WEATHER.GOV/GLASGOWSpecial weather statement, Jul 28, 8:41 PM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
841 PM MDT SAT JUL 28 2012
MTZ022-290345-
GARFIELD-
841 PM MDT SAT JUL 28 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN GARFIELD COUNTY IN NORTHEAST MONTANA...
UNTIL 945 PM MDT.
AT 839 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF SAND SPRINGS...MOVING EAST
AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN THE ADVISORY INCLUDE...
SAND SPRINGS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4686 10673 4686 10746 4685 10747 4685 10772
4725 10768 4725 10672 4685 10672
TIME...MOT...LOC 0241Z 273DEG 20KT 4701 10759
PROTON
WEATHER.GOV/GLASGOWLocal storm report, Jul 28, 8:55 PM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
855 PM MDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND GST 5 NE SACO 48.51N 107.26W
07/28/2012 E45.00 MPH VALLEY MT TRAINED SPOTTER
0720 PM TSTM WND GST 4 SW HINSDALE 48.35N 107.15W
07/28/2012 E50.00 MPH VALLEY MT CO-OP OBSERVER
0753 PM TSTM WND GST GLASGOW 48.20N 106.64W
07/28/2012 M57.00 MPH VALLEY MT ASOS
0759 PM TSTM WND GST JORDAN 47.32N 106.91W
07/28/2012 M59.00 MPH GARFIELD MT ASOS
0815 PM TSTM WND GST 3 W VAN NORMAN 47.35N 106.45W
07/28/2012 E60.00 MPH GARFIELD MT TRAINED SPOTTER
0815 PM TSTM WND GST SAINT MARIE 48.40N 106.53W
07/28/2012 E60.00 MPH VALLEY MT PUBLIC
0825 PM TSTM WND GST 15 NNE FRAZER 48.26N 105.92W
07/28/2012 M44.00 MPH VALLEY MT TRAINED SPOTTER
0830 PM TSTM WND GST 28 W VIDA 47.83N 106.10W
07/28/2012 E40.00 MPH MCCONE MT TRAINED SPOTTER
&&
BBSpecial weather statement, Jul 28, 8:55 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
855 PM MDT SAT JUL 28 2012
MTZ018>020-023>025-062-290400-
DANIELS-DAWSON-MCCONE-RICHLAND-SHERIDAN-ROOSEVELT-
855 PM MDT SAT JUL 28 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
ROOSEVELT COUNTY IN NORTHEAST MONTANA...
WESTERN SHERIDAN COUNTY IN NORTHEAST MONTANA...
NORTHWESTERN RICHLAND COUNTY IN NORTHEAST MONTANA...
EASTERN MCCONE COUNTY IN NORTHEAST MONTANA...
NORTHWESTERN DAWSON COUNTY IN NORTHEAST MONTANA...
DANIELS COUNTY IN NORTHEAST MONTANA...
UNTIL 1000 PM MDT.
AT 853 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RICHLAND TO 8 MILES
NORTHEAST OF WOLF POINT TO BROCKWAY...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN THE ADVISORY INCLUDE...
BROCKWAY... PEERLESS AND VIDA...
CIRCLE...
POPLAR...
BREDETTE...
SCOBEY...
BROCKTON...
RICHEY...
LINDSAY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4889 10503 4813 10451 4722 10491 4722 10598
4814 10560 4844 10581 4856 10580 4856 10590
4874 10602 4882 10602 4882 10608 4889 10613
TIME...MOT...LOC 0255Z 270DEG 30KT 4881 10592 4814 10545
4731 10580
PROTON
WEATHER.GOV/GLASGOWLocal storm report, Jul 28, 9:16 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
916 PM MDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND GST 4 SW WELDON 47.57N 105.95W
07/28/2012 E60 MPH MCCONE MT PUBLIC
&&
BBLocal storm report, Jul 28, 9:38 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
938 PM MDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM TSTM WND GST 20 N FRAZER 48.35N 106.04W
07/28/2012 M55 MPH VALLEY MT TRAINED SPOTTER
0835 PM TSTM WND GST 21 NW CIRCLE 47.63N 105.92W
07/28/2012 M50 MPH MCCONE MT TRAINED SPOTTER
0844 PM TSTM WND GST 14 NNW HELL CREEK RECRE 47.80N 107.00W
07/28/2012 M53 MPH VALLEY MT MESONET
0722 PM TSTM WND GST 8 W U L BEND 47.49N 108.05W
07/28/2012 M53 MPH PETROLEUM MT MESONET
0624 PM TSTM WND GST 11 ENE ZORTMAN 47.98N 108.31W
07/28/2012 M54 MPH PHILLIPS MT MESONET
&&
BBThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 6:08 PM MDT | Special Weather Statement | GGW | Petroleum | 67 min |
| Jul 28, 6:15 PM MDT | Special Weather Statement | GGW | Phillips | 60 min |
| Jul 28, 7:00 PM MDT | Special Weather Statement | GGW | Valley | 60 min |
| Jul 28, 7:33 PM MDT | Special Weather Statement | GGW | Valley | 57 min |
| Jul 28, 8:07 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone, Prairie | 53 min |
| Jul 28, 8:11 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone, Roosevelt, Valley | 64 min |
| Jul 28, 8:41 PM MDT | Special Weather Statement | GGW | Garfield | 64 min |
| Jul 28, 8:55 PM MDT | Special Weather Statement | GGW | Daniels, Dawson, McCone, Roosevelt | 65 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.